# SDR AALA200800735

- Difficulty date: March 27, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 33,318 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6832AS25
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY LIGHT AT SEAT 19D INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 19D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
